MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PROTECTION SLEEVE FOR FNS INSERTION INSTRUMENTS; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PROTECTION SLEEVE FOR FNS INSERTION INSTRUMENTS; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 03.168.013
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that following a procedure on (b)(6), 2022, it was discovered that the tip of the protection sleeve was damaged.The procedure has been completed with no delay and there was no patient consequence.Upon manufacturer investigation, it was determined that the device was bent.This report is for a protection sleeve for fns insertion instruments.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: reporter is a synthes employee.Part: 03.168.013 lot: 180241-301 supplier: lietner ag manufacturing site: (b)(4).Release to warehouse date: december 10, 2018 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the protection sleeve f/insertion instr was returned and received for analysis.Upon visual inspection, the edge of the distal tip was identified to be deformed.No other issues were observed with the returned device.Dimensional inspection: dimensional inspection cannot be performed due to post manufacturing damage.Document/specification review: current and manufactured revisions were reviewed.Investigation conclusion: the reported condition of the complaint device (protection sleeve f/insertion instr) is confirmed.The distal tip is deformed.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/ specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PROTECTION SLEEVE FOR FNS INSERTION INSTRUMENTS
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13545972
Report Number2939274-2022-00508
Device Sequence Number14712171
Product Code GEA
UDI-Device Identifier10886982274441
UDI-Public(01)10886982274441
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.168.013
Device Catalogue Number03.168.013
Device Lot Number180241-301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown